MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HEALIX AV BR 4.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL HEALIX AV BR 4.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222360
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Exp date is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No additional information was provided.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an arthroscopic rotator cuff for a rotator cuff tear procedure on (b)(6) 2020, it was observed that the healix av br 4.5 tape blue device, when the surgeon pulled a suture from an inserter.Then, the anchor easily came off.He used the 2nd 4.5mm anchor, but the same event took place.Finally the procedure was completed with another replacement (5.5mm) less than 30-minute surgical delay was reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d4, h4: the expiration and manufacture date were reported as unknown on the initial report.Both fields have been updated accordingly.Therefore, udi: (b)(4).Investigation summary: the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l57026), and no non-conformances related to the reported complaint condition were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HEALIX AV BR 4.5 TAPE WHT/BLUE
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11041196
Report Number1221934-2020-03959
Device Sequence Number1265767
Product Code MAI
UDI-Device Identifier10886705027804
UDI-Public10886705027804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number222360
Device Catalogue Number222360
Device Lot Number6L57026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1